Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 3, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jan 22, 2018, 9:18 AM CST for 4 counties in Mississippi. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 22, 2018, 9:18 AM CST (15:18 UTC)
- Expired
- Jan 22, 2018, 10:00 AM CST
- In force
- 42 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Covington County, MS, Jasper County, MS, Jones County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 80 km from the middle of the area, began a volume at 15:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 22, 9:21 AM CST | TORNADO | 4 S Taylorsville, MS | TREES DOWN ALONG HWY 37. |
| Jan 22, 9:29 AM CST | TORNADO | 5 Se Taylorsville, MS | TORNADO DAMAGE REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 3.3 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 370 m²/s²
- 0-3 km storm-relative helicity
- 414 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
284 WUUS54 KJAN 221518 SVRJAN MSC031-061-067-129-221600- /O.NEW.KJAN.SV.W.0003.180122T1518Z-180122T1600Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Jackson MS 918 AM CST MON JAN 22 2018 The National Weather Service in Jackson has issued a * Severe Thunderstorm Warning for... Southwestern Jasper County in east central Mississippi... Southeastern Smith County in central Mississippi... Northeastern Covington County in southeastern Mississippi... Northwestern Jones County in southeastern Mississippi... * Until 1000 AM CST * At 918 AM CST, a severe thunderstorm was located near Taylorsville, or 11 miles northeast of Collins, moving northeast at 40 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * This severe thunderstorm will be near... Stringer and Moss around 940 AM CST. Vernon around 950 AM CST. Other locations impacted by this severe thunderstorm include Soso. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3170 8950 3182 8955 3203 8917 3176 8905 TIME...MOT...LOC 1518Z 246DEG 36KT 3178 8946 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ NF
2 follow-up statements
050
WWUS54 KJAN 221534
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
934 AM CST MON JAN 22 2018
MSC031-221544-
/O.CAN.KJAN.SV.W.0003.000000T0000Z-180122T1600Z/
Covington MS-
934 AM CST MON JAN 22 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COVINGTON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3176 8933 3187 8939 3203 8917 3180 8907
TIME...MOT...LOC 1534Z 243DEG 32KT 3183 8932
$$
MSC061-067-129-221600-
/O.CON.KJAN.SV.W.0003.000000T0000Z-180122T1600Z/
Jasper MS-Smith MS-Jones MS-
934 AM CST MON JAN 22 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CST
FOR SOUTHWESTERN JASPER...SOUTHEASTERN SMITH AND NORTHWESTERN JONES
COUNTIES...
At 934 AM CST, a severe thunderstorm was located near Stringer,
moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Stringer around 940 AM CST.
Moss around 945 AM CST.
Vernon around 950 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3176 8933 3187 8939 3203 8917 3180 8907
TIME...MOT...LOC 1534Z 243DEG 32KT 3183 8932
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
NF548
WWUS54 KJAN 221546
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
946 AM CST MON JAN 22 2018
MSC067-129-221556-
/O.CAN.KJAN.SV.W.0003.000000T0000Z-180122T1600Z/
Smith MS-Jones MS-
946 AM CST MON JAN 22 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SMITH AND
NORTHWESTERN JONES COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened and
moved out of the warned area. Therefore, the warning has been
cancelled.
LAT...LON 3181 8920 3196 8927 3203 8917 3182 8908
TIME...MOT...LOC 1546Z 245DEG 38KT 3188 8918
$$
MSC061-221600-
/O.CON.KJAN.SV.W.0003.000000T0000Z-180122T1600Z/
Jasper MS-
946 AM CST MON JAN 22 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CST
FOR SOUTHWESTERN JASPER COUNTY...
At 946 AM CST, a severe thunderstorm was located near Moss, or near
Stringer, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Vernon around 950 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3181 8920 3196 8927 3203 8917 3182 8908
TIME...MOT...LOC 1546Z 245DEG 38KT 3188 8918
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
NFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 5:49 AM CST, 3 hours 29 minutes earlier.
Area forecast discussion, Jan 22, 5:49 AM CST, 3 hours 29 minutes before
Area Forecast Discussion National Weather Service Jackson MS 549 AM CST Mon Jan 22 2018 .UPDATE... Updated for 12Z aviation discussion && .AVIATION... 12Z TAF discussion: MVFR to IFR flight categories are prevailing across the region as low clouds have built in. A swath of showers and thunderstorms continues to push east into the area and will affect all TAF sites through the remainder of the morning into early afternoon. These will bring reduced vis and ceilings to each site. GWO/HKS/JAN will be affect from 12Z through 15Z, GTR/MEI/HBG will be affected generally from 15Z through 19Z. Clearing will then occur from west to east with all sites returning to VFR by late afternoon. Winds will be out of the south initially, switching to the southwest and then west. Speeds will be around 10kts with some gusts to near 20kts possible outside of thunderstorms. Gusts to near 30kts possible in thunderstorms. /28/ && .DISCUSSION... Today and tonight... Showers and some thunderstorms are moving into the western portion of the forecast area early this morning. As anticipated, much of this activity has lost its severity as it moved across Louisiana and into the western portions of my area. This is due to a lesser amount of instability in place across the region. Water vapor imagery clearly shows the closed low spinning across central Kansas with the surface low across the confluence of Missouri/Iowa/Kansas/Nebraska. A cold front in association with this low is located across western Arkansas down across the ArkLaTex region and into the Texas Hill Country. Ahead of this, as noted, were the showers and storms moving into the eastern portions of Louisiana and Arkansas. For today, this line of showers and storms will continue to push east into and through the forecast area. Model guidance, especially hi-res guidance, continues to show that this activity will remain sub-severe as it moves through. Much of the hi-res CAM guidance doesn't show much of an impressive line moving through east of I-55. Given the time of day this will be moving through across western portions of the area, expect that much of the activity will remain just in the form of sub-severe showers and some thunderstorms. Global models continue to indicate that the better instability will occur across the far eastern portions of my forecast area and beyond, with nearing 1000 J/kg of MUCAPE and the better influx of higher dewpoints. However, it is not completely out of the question that as the line nears the eastern border of my CWA, there could be a few strong to isolated severe storms given the fact that there is ample wind shear available(with deep layer shear depicted to be around 50kts and lower level shear around 20-30kts). Will make adjustments to the current marginal risk area in the HWO and graphics. Showers and storms should be exiting the east through early afternoon with clearing skies to follow. Highs today should reach into the the lower 60s in the Delta to the lower 70s in the Pine Belt. As the upper system starts to pull off to the east, high pressure at the surface will move in this evening. Overnight lows will drop into the upper 30s to around 40. /28/ Tuesday through next Sunday: Expect dry conditions during the mid to late week along with seasonal temperatures as zonal flow aloft helps to ensure there are no temperature extremes. Strong surface high pressure and dry air will make for sunny days and clear nights that will allow lows to fall below freezing, especially Wednesday night when the surface high will be centered over the forecast area helping to create ideal nocturnal cooling conditions. Global models are in good agreement on the passage of a significant polar stream shortwave trough this coming weekend. While rain will almost surely accompany the frontal passage over the ArkLaMiss region, a subtropical stream wave moving across the Gulf of Mexico complicates the QPF pattern as it supports heavy convective rainfall off the central Gulf coast. Such a convective complex would tend to intercept better moisture/instability before it can interact with the primary front, so will continue to leave out the mention of thunder in the explicit forecast. It looks like the front should pass through the region Saturday with seasonably cool temperatures and dry weather to follow for Sunday. /EC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 71 38 58 33 / 96 3 0 0 Meridian 74 39 57 31 / 82 7 0 0 Vicksburg 71 38 59 32 / 88 2 0 0 Hattiesburg 74 40 60 34 / 79 4 0 0 Natchez 69 39 58 33 / 84 2 0 0 Greenville 66 36 54 32 / 86 2 0 0 Greenwood 68 36 54 30 / 92 3 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 28
Hazardous weather outlook, Jan 22, 4:52 AM CST, 4 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 452 AM CST Mon Jan 22 2018 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>045-047>050- 053>056-059>064-231100- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Warren- Hinds-Rankin-Scott-Claiborne-Copiah-Simpson-Smith-Jefferson-Adams- Franklin MS-Lincoln-Lawrence-Jefferson Davis- 452 AM CST Mon Jan 22 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. MSZ046-051-052-057-058-065-066-072>074-231100- Kemper-Newton-Lauderdale-Jasper-Clarke-Covington-Jones-Marion- Lamar-Forrest- 452 AM CST Mon Jan 22 2018 This hazardous weather outlook is for portions of east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today Isolated strong to severe storms will be possible during the late morning to early afternoon. Damaging winds will be the main threat for any stronger storm. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. 28 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Jan 22, 7:58 AM CST, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Jackson MS
758 AM CST MON JAN 22 2018
MSZ061-221430-
Franklin-
758 AM CST MON JAN 22 2018
...A LINE OF STRONG THUNDERSTORMS PRODUCING HEAVY RAINFALL WILL
AFFECT FRANKLIN COUNTY...
At 757 AM CST, radar indicated strong thunderstorms were located
along a line extending from near Garden City to near Mccall Creek.
Movement was east at 25 mph.
Locations impacted include...
Bude, Kirby, Garden City, Mccall Creek, Little Springs and Meadville.
Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3135 9116 3153 9099 3158 9063 3135 9063
3135 9098 3134 9099 3135 9102 3134 9103
3133 9106 3134 9107 3133 9107 3132 9112
TIME...MOT...LOC 1357Z 251DEG 22KT 3137 9108 3155 9068
NFSpecial weather statement, Jan 22, 8:12 AM CST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Jackson MS
812 AM CST MON JAN 22 2018
MSZ055-063>065-221500-
Lawrence MS-Jefferson Davis MS-Covington MS-Simpson MS-
812 AM CST MON JAN 22 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SIMPSON...NORTHERN
LAWRENCE...NORTHWESTERN COVINGTON AND JEFFERSON DAVIS COUNTIES UNTIL
900 AM CST...
At 811 AM CST, Meteorologists were tracking a strong thunderstorm
near Monticello, or 21 miles south of Pinola, moving east at 45 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Arm around 815 AM CST.
Progress around 820 AM CST.
Prentiss around 830 AM CST.
Lone Star and Clem around 840 AM CST.
Mount Olive around 850 AM CST.
Collins around 855 AM CST.
Other locations impacted by this storm include New Hebron, Seminary
and Silver Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3172 9020 3187 8967 3184 8965 3178 8965
3178 8962 3156 8948 3145 9017
TIME...MOT...LOC 1411Z 254DEG 38KT 3159 9009
TWSpecial weather statement, Jan 22, 8:13 AM CST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
813 AM CST MON JAN 22 2018
MSZ037-038-044-045-221500-
Neshoba MS-Attala MS-Leake MS-Winston MS-
813 AM CST MON JAN 22 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LEAKE...
SOUTHEASTERN ATTALA...WINSTON AND NORTHWESTERN NESHOBA COUNTIES UNTIL
900 AM CST...
At 813 AM CST, Meteorologists were tracking a strong thunderstorm
over Zama, or 9 miles north of Edinburg, moving northeast at 45 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Mcmillan around 840 AM CST.
Louisville around 845 AM CST.
Millcreek around 855 AM CST.
Other locations impacted by this storm include Noxapater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3278 8940 3302 8953 3312 8932 3311 8932
3311 8922 3317 8921 3320 8914 3320 8911
3322 8911 3326 8901 3303 8881 3298 8881
TIME...MOT...LOC 1413Z 242DEG 38KT 3294 8937
TWSpecial weather statement, Jan 22, 8:35 AM CST, 43 minutes before
Special Weather Statement
National Weather Service Jackson MS
835 AM CST MON JAN 22 2018
MSZ050-056-221500-
Smith MS-Scott MS-
835 AM CST MON JAN 22 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SMITH AND SCOTT
COUNTIES UNTIL 900 AM CST...
At 834 AM CST, Meteorologists were tracking a strong thunderstorm
near Pulaski, or near Morton, moving northeast at 45 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Homewood around 840 AM CST.
Forest and Hillsboro around 850 AM CST.
Harperville around 855 AM CST.
Steele around 900 AM CST.
Other locations impacted by this storm include Polkville, Lake and
Sebastopol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3213 8972 3217 8973 3236 8973 3242 8974
3258 8932 3222 8932
TIME...MOT...LOC 1434Z 242DEG 39KT 3229 8965
NFSpecial weather statement, Jan 22, 8:57 AM CST, 21 minutes before
Special Weather Statement National Weather Service Jackson MS 857 AM CST MON JAN 22 2018 MSZ044-045-050-051-221530- Scott MS-Newton MS-Neshoba MS-Leake MS- 857 AM CST MON JAN 22 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LEAKE... NORTHWESTERN NEWTON...NORTHEASTERN SCOTT AND SOUTHWESTERN NESHOBA COUNTIES UNTIL 930 AM CST... At 857 AM CST, Meteorologists were tracking a strong thunderstorm over Steele, or near Harperville, moving northeast at 45 mph. Wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Conehatta around 905 AM CST. Prospect around 910 AM CST. Dowdville around 915 AM CST. Neshoba and Dixon around 920 AM CST. Other locations impacted by this storm include Walnut Grove and Sebastopol. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3239 8943 3254 8955 3280 8924 3252 8899 TIME...MOT...LOC 1457Z 239DEG 40KT 3250 8942 NF
Special weather statement, Jan 22, 9:03 AM CST, 15 minutes before
Special Weather Statement National Weather Service Jackson MS 903 AM CST MON JAN 22 2018 MSZ056-065-066-221530- Smith MS-Jones MS-Covington MS- 903 AM CST MON JAN 22 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SMITH...NORTHERN COVINGTON AND NORTHWESTERN JONES COUNTIES UNTIL 930 AM CST... At 903 AM CST, Meteorologists were tracking a strong thunderstorm near Mount Olive, or near Collins, moving northeast at 40 mph. Winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Taylorsville and Hebron around 925 AM CST. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3163 8967 3174 8972 3194 8940 3171 8929 TIME...MOT...LOC 1503Z 243DEG 35KT 3172 8963 NF
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 3:56 AM CST | Special Weather Statement | JAN | Bolivar | 64 min |
| Jan 22, 4:57 AM CST | Special Weather Statement | JAN | Issaquena | 48 min |
| Jan 22, 5:04 AM CST | Special Weather Statement | JAN | Bolivar | 41 min |
| Jan 22, 5:27 AM CST | Special Weather Statement | JAN | Yazoo | 48 min |
| Jan 22, 5:30 AM CST | Special Weather Statement | JAN | Warren | 45 min |
| Jan 22, 5:59 AM CST | Special Weather Statement | JAN | Carroll, Holmes | 61 min |
| Jan 22, 6:00 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren | 45 min |
| Jan 22, 6:37 AM CST | Special Weather Statement | JAN | Madison | 53 min |
| Jan 22, 6:42 AM CST | Special Weather Statement | JAN | Hinds | 33 min |
| Jan 22, 6:57 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 48 min |
| Jan 22, 7:08 AM CST | Special Weather Statement | JAN | Hinds, Rankin | 52 min |
| Jan 22, 7:31 AM CST | Special Weather Statement | JAN | Lawrence, Lincoln | 44 min |
| Jan 22, 7:37 AM CST | Special Weather Statement | JAN | Leake | 38 min |
| Jan 22, 7:43 AM CST | Special Weather Statement | JAN | Choctaw | 32 min |
| Jan 22, 7:58 AM CST | Special Weather Statement | JAN | Franklin | 32 min |
| Jan 22, 8:12 AM CST | Special Weather Statement | JAN | Covington, Jefferson Davis, Lawrence | 48 min |
| Jan 22, 8:13 AM CST | Special Weather Statement | JAN | Winston | 47 min |
| Jan 22, 8:35 AM CST | Special Weather Statement | JAN | Scott | 25 min |
| Jan 22, 8:57 AM CST | Special Weather Statement | JAN | Neshoba | 33 min |
| Jan 22, 9:03 AM CST | Special Weather Statement | JAN | Covington | 27 min |
| Jan 22, 9:23 AM CST | Special Weather Statement | JAN | Neshoba | 37 min |
| Jan 22, 9:50 AM CST | Tornado Warning | JAN | Clarke, Jasper | 44 min |
| Jan 22, 10:20 AM CST | Special Weather Statement | JAN | Jones | 25 min |
| Jan 22, 10:32 AM CST | Tornado Warning | JAN | Kemper, Noxubee | 15 min |
| Jan 22, 10:37 AM CST | Special Weather Statement | JAN | Clarke | 23 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.